# SDR CALA2019050300691

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 61,481 hours, 22,113 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB HAS 1 SKIN CRACK AT APPROX., STAB STA. 120.30 10 1/2 " FWD OF THE AFT SPAR, APPROX 1/4" LONG. REF. FLEET CYCLE LOG PAGE 9666039 FOR REPAIR CORRECTIVE ACTION. DIP REQUIRED PER SRM 55-10-01 REPAIR 11. DEFECT WAS REPAIRED PER REPAIR 11 OF SRM 55-10-01 REPAIR 11 PG 206.  THIS IS A CATEGORY B REPAIR WITH SUPPLEMENTAL INSPECTIONS GIVEN IN PARA 5. / REPAIR 11. TABLE 204 PG 223. CATEGORY B INSPECTION REQUIREMENTS INSPECTION THRESHOLD OF 56,000 TOTAL FLT CYCLES WITH REPEAT INSPECTIONS AT 9,000 FLT CYCLES DV AND LFEC METHOD.
